U.S. doctors online nowAsk doctors free
KY
A 23-year-old female asked:

I was on birth control for 5 yrs. three months ago i stop taking them.now i've been lightly bleeding for two weeks. whats wrong?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Withdrawal bleeding: due to Assuming that you have not had any unprotected intercourse, I would call your GYN for a more mature pill and a pelvic exam. If sexually active, get a pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.